# SDR FDEA202408161132

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 49,438 hours, 26,805 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Nr 3 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777101000600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #3 SPOILER CENTER O/B HINGE ARM O/B SIDE SKIN FOUND DELAMINATION. SIZE:   25MM*17MM, DEPTH: 1.60MM REPAIRED RH WING #3 SPOILER CENTER O/B HINGE ARM O/B SIDE SKIN DELAMINATION PER SB   A300-57-6082 R03 FIGURE 2 SHEET 2&4  AND FIGURE 5 & EA 6-5750-T0380293 P1 TITLE: WING -   FLIGHT SURFACES - RH #3 SPOILER CENTER HINGE ARM OUTSIDE SURFACE DELAMINATION. THIS   IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM 6-2-100. SEE WRI 57500337 FOR WORK DETAIL.
